# SDR 99ZZZX3476

- Difficulty date: August 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3788F
- Make and model: Cessna 172H
- Aircraft serial: M255283
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 0510105216
- Condition: Broken
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YOKE WAS ABOUT 10 DEGREES TO THE LEFT DURING LEVEL FLIGHT.  PILOT REQUESTED AN ADJUSTMENT.  AN ATTEMPT WAS MADE TO ADJUST CABLES, WHEN PLASTIC COVER WAS REMOVED BEHIND INSTRUMENT PANEL, THE ROD END THAT SCREWED INTO TURNBUCKLE WAS BROKEN AND THE AILERONS WERE OPERATING WITH A SINGLE STRAND OF SAFETY WIRE, 041 INCH.
